Covering condition in the lattice of radical classes of linearly ordered groups. (English) Zbl 0519.06015


06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
06B20 Varieties of lattices
08B15 Lattices of varieties


Zbl 0409.06008
Full Text: EuDML


[1] CHEHATA C. G.-WIEGANDT R.: Radical theory for fully ordered groups. Mathematica (Cluj) 20(43), 1979, 143-157. · Zbl 0409.06008
[2] ФУКС Л.: Частично упорядочєнныє алгєбраичєскиє систємы. Москва 1972.
[3] JAKUBÍK J.: Radical mappings and radical classes of lattice ordered groups. Symposia math. 21 1977, 451-477.
[4] JAKUBÍK J.: Torsion radicals of lattice ordered groups. Czech. Math. J. 32, 1982, 347-364.
[5] JAKUBÍK J.: On radical classes of abelian linearly ordered groups. · Zbl 0579.20034
[6] KOKOPNH A. N., KONblTOB B. M.: Линєйно упорядочєнныє группы. Москва 1972.
[7] МАЛЬЦЄВ А. И.: Об упорядочєнных группах. Изв. акад. Наук СССР, сєр. мат., 13, 1949, 473-482.
[8] МЄДВЄДЄВ Н. Я.: О рєшєткє о-аппроксимируємыX l-многообразий. Czech. Math. J.
[9] POLLÁK G.: On the existence of covers in lattices of varieties. Contrib. Gen. Algebra Proc. Klagenfurt Konf. 1978, Klagenfurt 1979, 235-274.
[10] TPAXTMAH A. H.: Многообразия полугрупп бєз нєприводимого базиса тождєсгв. Matem. 3ametkn 21, 1977, 865-871.
[11] ГОРБУНОВ В. А.: Покрытия в рєшєтках квазимногообразий и нєзависимая аксиоматазируємость. Anre6pa n nornka 16, 1977, 507-548.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.